# SDR C77A2020022700033

- Difficulty date: December 23, 2019
- Submitted: February 27, 2020
- Operation: Air carrier
- Aircraft: N621CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000218
- Aircraft time: 32,152 hours, 19,888 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: 17036806406
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK AT EAMS, GOUGE DAMAGE WAS DISCOVERED DURING INSPECTION ON THE FLANGE OF THE P/N 170-36806-406 RH WING SLAT TRACK 6. THE WIDTH REDUCTION EXCEEDS THE ALLOWABLE LIMITS OF SRM PART II 57-47-00/AD01. REFERENCE ETD2019-170-162462 FIGURE 1 FOR DAMAGE LOCATION AND DETAILS. EAMS REQUESTED AND RECEIVED TEMPORARY RELIEF IN THE FORM OF ETD2019-170-162462, WHICH PROVIDES INSTRUCTIONS TO ACCOMPLISH A BLEND-OUT IN THE AFFECTED AREAS AND RESTORE SURFACE LUBRICATION AS A TEMPORARY REPAIR FOR 7500 FC PROVIDED THE DAMAGE IS INSPECTED AND MEASURED EVERY 600 FC. COMPASS ENGINEERING HAS CLASSIFIED THIS REPAIR AS A MINOR REPAIR.W.O.#2806553 AND W.O.#2806539
